# SDR CA140103003

- Difficulty date: January 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAP FAIL CAS MESSAGE POSTED ON TAKEOFF ROLL AROUND 80 KNOTS.  TAKEOFF WAS ABORTED AND ACFT TAXI BACK TO FBO.  COULD NOT RESET FLAPS WITH THE FLAP RESET SWITCH.  POWER DOWN ACFT AND BACK UP.  FLAPS STILL WOULD NOT RESET.
